# SDR CA040621011

- Difficulty date: June 17, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 11,787 hours
- Engine: Cont TSIO520EB
- Propeller: Mcauly 2D36C*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 511523716
- Condition: Worn
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE FLAPS WERE LOWERED TO 45 DEG BUT ONLY WENT TO 30 DEG.  THE AIRCRAFT LANDED SAFELY.  THE FLAP ACTUATOR INTERNAL GEARS WERE FOUND STRIPPED.  THE ACTUATOR WAS REPLACED WITH AN OVERHAULED UNIT.
